Geometry & Topology, Vol. 8 (2004) Paper no. 11, pages 475--509.

Permutations, isotropy and smooth cyclic group actions on definite 4-manifolds

Ian Hambleton, Mihail Tanase

Abstract. We use the equivariant Yang-Mills moduli space to investigate the relation between the singular set, isotropy representations at fixed points, and permutation modules realized by the induced action on homology for smooth group actions on certain 4-manifolds.

Keywords. Gauge theory, 4-manifolds, group actions, Yang-Mills, moduli space

AMS subject classification. Primary: 58D19, 57S17. Secondary: 70S15.

DOI: 10.2140/gt.2004.8.475

E-print: arXiv:math.GT/0307297

Submitted to GT on 29 July 2003. (Revised 17 January 2004.) Paper accepted 9 February 2004. Paper published 16 February 2004.

Notes on file formats

Ian Hambleton, Mihail Tanase
Department of Mathematics and Statistics
McMaster University, Hamilton, ON L8S 4K1, Canada

GT home page

EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. They reflect the state of 21 Apr 2006. For the current production of this journal, please refer to